# SDR SWAA2022060213497

- Difficulty date: May 30, 2022
- Submitted: June 2, 2022
- Operation: Air carrier
- Aircraft: N8561Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 63585
- Aircraft time: 14,421 hours, 6,942 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Failed
- Location: Fwd Entry Door
- Stage of operation: EX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD ENTRY DOOR WAS NOT DISARMED PRIOR TO OPENING DOOR; SLIDE DID NOT DEPLOY NUT IS OUT PARTIALLY / [01] REINSTALLED FWD ENTRY SLIDE PER AMM 25-66-01. A/C OK FOR SERVICE.
